Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: NEWBIE--My story (long, but please read!) crazybeautiful

Posted by star008 on June 6, 2008, at 17:32:14

In reply to NEWBIE--My story (long, but please read!), posted by crazybeautiful on June 5, 2008, at 19:18:12

sorry u have been having such trouble. sometimes it takes a long time to work things out and find out what is going on.. I would suggest finding a therapist who can help u sort out what is up. I can't diagnose anything but it sounds to me like you have depression with some anxiety. wellbutrin can make you jumpy.. i wouldn't try provigil.. it will make u jump out of your skin if you are edgy already


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:star008 thread:833193
URL: http://www.dr-bob.org/babble/20080606/msgs/833332.html